# SDR GTIA2020082835335

- Difficulty date: August 28, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N659NK
- Make and model: Airbus A321-231
- Aircraft serial: 6770
- Aircraft time: 16,924 hours, 7,349 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Condition: Malfunctioned
- Location: Hyd Level
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DURING FLIGHT AT CRUISE: HYD G RSVR LOW LEVEL ECAM + COM PROCEDURE COMPLIED WITH.  NO LEAKS NOTED DURING POSTFLIGHT WALKAROUND.  PER TSM 29-11-00-810-803-A.  R & R G SYSTEM LOW LEVEL SWITCH IAW AMM 29-11-41. PER MOC PRECAUTIONARY R & R G SYST QUANT. GAUGE IAW AMM 29-11-41. OPERATIONS CHECK GOOD, NO FAULTS DETECTED.
